PUBLICACIONES

Sociedad Colombiana de Matemáticas:Publicaciones

Revista Colombiana de Matemáticas

Volumen 48 [2] (2014)Páginas 211-217

Multiplicative Relaxation with respect to ThompsonÂ’s Metric

Gerd Herzog
Karlsruhe Institute of Technology, Karlsruhe, Germany

Resumen.Damos una condición para que ciertas aplicaciones monótonas mixtas sobre espacios de funciones tengan una relajación multiplicativa con respecto a las métricas de Thompson.

Abstract. We give a condition so that certain mixed monotone mappings on function spaces have a contractive multiplicative relaxation with respect to Thompson’s metric.

Palabras claves. Thompson metric, Mixed monotone mappings, Fixed points, Contraction, Relaxation.


Archivo completo : Formato [PDF] (505 K).